# SDR SIMA972873

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253720209
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT FS 297, BL 18.3L. FOUND CORRODED BEYOND LIMITS.  A SPLICE REPAIR WAS DONE IAW SAAB SRM 53-70-60.  AIRCRAFT RETURNED TO SERVICE.  (X)
